# SDR MASA200700127

- Difficulty date: February 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,722 hours, 16,401 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7302 SBP - CREW REPORTED THE FLT DECK DOOR WAS TAKEN OFF THE HINGES DUE TO A STORAGE CABINET DOOR TRIM PIECE OR SLIDER BLOCKING THE DOOR FROM OPENING.  RESECURED DOOR HINGE.
